Do Not Get Your Period For 5 Months After Taking Birth Control Pills.?
I have 7 months using birth control pills, the first 2 months I got my period, but now I can’t get my period in 5 months, I check the test results are negative. Normal or not my condition? Please the solution.
Hello, thank you for the question to HealthReplies.com
First of all, you should explain first, what birth control pill do you use? Birth control pills that contain progesterone alone (minipil) quite often cause menstrual cycle disorders in women, even not infrequently also cause menstrual cycles to stop. Birth control pills that contain a combination of the hormones estrogen and progesterone usually cause fewer menstrual cycle disorders as long as they are taken the right way.
No menstruation can also be caused by other things besides the use of hormonal contraception and also pregnancy, for example:
hormonal disorders due to obesity or too thin body, excessive weight gain or increase, excessive exercise, excessive stress hormonal disorders due to certain diseases, for example thyroid hormone disorders, diabetes, PCOS consumption of certain drugs that interfere with hormonal conditions tumors of the pituitary gland premature ovarian gland failure of uterine abnormalities (for example Asherman syndrome) etc. If you consume a combination birth control pill, then you should check with your obstetrician for further evaluation, whether you take the pill correctly, and whether there are other disorders that cause your periods stop. If you consume only progesterone birth control pills, then the condition of no menstruation is quite common in the use of this type of birth control. You can consult with your midwife or obstetrician if indeed you feel uncomfortable with these side effects, and consider using other types of birth control.
So much information from me, hopefully enough answer